Does any side effect from my medications cause tooth decay?
- 1 May 2014 by Greg N Kirby
- 2 May 2014
- side effect, medication, tooth decay, tooth
Added 2 May 2014:
Metformin 750 ER the Celebrex I no longer take. And I want to say Thank You So Much for your help. My Dentist really upset me by accusing me of not brushing or flossing my teeth. I have way too much money invested in my mouth to ignore my teeth. Not sure how I'm going to do this but the estimate for repairing my teeth is $35,000.00 and I have already invested close to $25K. My Dental Insurance Plan allows $2K per year. Any advice?
You are on a lot of medications that can dry your mouth, especially cyclobenzeprine and Allegra. Why are you on 3 different muscle relaxants? Baclofen, Tizanidine and cyclobenzeprine are all muscle relaxants and do the same thing. You shouldn't be taking all three of them together. Taking Alprazolam with an opioid (hydrocodone/APAP) and all those muscle relaxants is dangerous too. Then throwing Adderall, a stimulant on top of it all. Do you get all this from one Dr? If no, does all the Drs you go to know what the others have you on?
Okay, medications can cause dry mouth, which leads ultimately to tooth decay. How do I know? The dentist recently told me. He told me to use Biotene PBF Oral Rinse--Amazon sells it. There is also a product that I now use to remineralize and save my teeth. It's called GC MI Paste Plus (with Fluoride) Amazon sells it, but as of last night is currently unavailable. If u can't find it, a dentist will have it for sell. I'm going to purchase an "Interdental Brush" as well (Brand Tepe, tepeusa.com)--to use with the paste as recommended by the dentist. In addition to all this, there is a water/clorax bleach home treatment that I plan on doing that prevents tooth decay. I just need to get the directions on this from the dentist. One more thing, acidic saliva also leads to tooth decay; for this I add baking soda to the water I drink as recommended by the dental hygienist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2011 • 4 answers
Posted 12 Feb 2015 • 3 answers
Posted 24 May 2015 • 3 answers
Posted 27 Aug 2015 • 2 answers
Posted 9 Oct 2016 • 1 answer